# SDR O2JA20180209001

- Difficulty date: January 7, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N990LC
- Make and model: Lear 35A
- Aircraft serial: 35A483
- Aircraft time: 14,456 hours, 10,973 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 543013E
- Part serial: 007117
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, I
- Precautionary procedure: B, A

## Discrepancy

WITH AUTOPILOT ON, AND ALT HOLD ENGAUGED. THE ALT HOLD LIGHT GOES OUT INTERMITTENTLY.  WHEN ALT HOLD LIGHT IS OUT, THE ACFT PITCHES UP.  AIRCRAFT RETURNED SAFELY TO BASE. MAINTENANCE R & R THE STALL WARNING COMPUTER IAW MM 27-31-04.  ADJUSTED THE STALL WARNING COMPUTER IAW MM 27-31-00.  PERFORMED AUTOPILOT OPS CHECK IAW MM 22-10-00. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
